TYCONIL CHILL :: Paracetamol

Rs.40.00

TYCONIL CHILL ® have Phenylephrine HCL +ChlorpheniramineMaleate
2Mg+Paracetamol 250Mg is comes Under Class Packing ::60ml / Syrup Price :: Rs . 40/Unit

SKU: fea5e71e65b1 Categories: , Tags: , ,
Share & Help Others
  •  
  •  
  •  
  •  
  •  
  •  
  •  

Description

The Brand Name TYCONIL CHILL ® Has Generic Salt :: Phenylephrine HCL +ChlorpheniramineMaleate 2Mg+Paracetamol 250Mg

TYCONIL CHILL ®   Packing :: 60ml

Main Medicine Class:: Phenylephrine HCL ,ChlorpheniramineMaleate 2Mg,Paracetamol 250Mg

GST Rate Generic Name Rate MRP / Packing Unit
12%  Phenylephrine HCL ,ChlorpheniramineMaleate 2Mg,Paracetamol 250Mg Rs.75  /  60ml / Syrup
 Salt Name OR Generic Name Composition Packing
Phenylephrine HCL ,ChlorpheniramineMaleate 2Mg,Paracetamol 250Mg Phenylephrine HCL +ChlorpheniramineMaleate 2Mg+Paracetamol 250Mg 60ml / Syrup

Additional information

Generic Salt Name

, , ,

Therapeutic Class

,

Packaging Unit

60ml,60ml

GST Rate

MRP Price / Box Unit

75

Sale Price /Box Unit

Rs. 40 x 60ml,60ml

Sale Price /Basic Unit

Rs. 40

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Send me a notification for each new answer.
0
WeCreativez WhatsApp Support
Our customer support team is here to answer your questions. Ask us anything!
👋 Hi, how can I help?